# SDR VNAA2020020751103

- Difficulty date: February 5, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 35,782 hours, 35,513 cycles
- Engine: Ge CF343B1
- Engine time: 34,446 hours, 34,122 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, A, J
- Precautionary procedure: C

## Discrepancy

ON ROLL OUT THE CREW NOTICED A SEVERE VIBRATION, LOW ENG OIL PRESSURE, AND RH ENG OVER HEAT MSG. THE AC BEHIND THEM SAW FLAMES EXITING THE RH ENG T/O WAS ABORTED, FIRE BOTTLES WERE NOT USED.  FIRE TRUCKS MET THE PLANE ON THE TAXI WAY TO INSPECT, THEY DID NOT EVACUATE AND THE AC WAS ABLE TO TAXI BACK TO THE GATE. MX REPLACED RH ENGINE.
